# SDR USAA2014032000001

- Difficulty date: March 17, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 3,659 hours, 577 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW779019
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS IFE MONITOR AT SEAT 7F SMELLED OF SMOKE.  R & R THE MONITOR AT SEAT 7F.
